Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 407, NWS Des Moines, IA

July 17, 2008Boone County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 17, 2008, 5:45 PM CDT for Boone County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2008, 5:45 PM CDT (22:45 UTC)
Expired
Jul 17, 2008, 6:30 PM CDT
In force
45 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

County Boone County, IA

The radar

The Des Moines radar (KDMX), 43 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 10.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 172245
SVRDMX
IAC015-172330-
/O.NEW.KDMX.SV.W.0407.080717T2245Z-080717T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
545 PM CDT THU JUL 17 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BOONE COUNTY IN CENTRAL IOWA...

* UNTIL 630 PM CDT.

* AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FRASER...OR 29 MILES SOUTHEAST OF FORT DODGE...AND MOVING EAST AT
  13 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOONE AIRPORT BY 600 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4206 9404 4221 9402 4221 9371 4210 9371
      4209 9370 4203 9370
TIME...MOT...LOC 2245Z 277DEG 11KT 4214 9389

$$

SMALL
3 follow-up statements
000 
WWUS53 KDMX 172303
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
602 PM CDT THU JUL 17 2008

IAC015-172330-
/O.CON.KDMX.SV.W.0407.000000T0000Z-080717T2330Z/
BOONE IA-
602 PM CDT THU JUL 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN BOONE COUNTY...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND WIND TO 60 MPH.  THIS STORM WAS LOCATED 1 MILE NORTH OF 
THE BOONE AIRPORT...OR 32 MILES SOUTHEAST OF FORT DODGE...MOVING 
EAST AT 18 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN BOONE COUNTY AT 620 PM CDT

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4206 9404 4221 9402 4221 9371 4210 9371
      4209 9370 4203 9370
TIME...MOT...LOC 2302Z 284DEG 16KT 4212 9380

$$

SMALL
000 
WWUS53 KDMX 172316
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT THU JUL 17 2008

IAC015-172330-
/O.CON.KDMX.SV.W.0407.000000T0000Z-080717T2330Z/
BOONE IA-
616 PM CDT THU JUL 17 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL BOONE COUNTY...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND WINDS TO 60 MPH.  THIS STORM WAS LOCATED OVER EAST 
CENTRAL BOONE COUNTY...OR 36 MILES SOUTHEAST OF FORT DODGE...MOVING 
EAST AT 18 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4203 9370 4205 9384 4216 9381 4219 9371
      4215 9371 4214 9371 4210 9371 4209 9370
TIME...MOT...LOC 2316Z 284DEG 16KT 4210 9372

$$

SMALL
000 
WWUS53 KDMX 172335
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
635 PM CDT THU JUL 17 2008

IAC015-172345-
/O.EXP.KDMX.SV.W.0407.000000T0000Z-080717T2330Z/
BOONE IA-
635 PM CDT THU JUL 17 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOONE COUNTY HAS
EXPIRED...

AT 631 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4203 9370 4205 9384 4216 9381 4219 9371
      4215 9371 4214 9371 4210 9371 4209 9370
TIME...MOT...LOC 2316Z 284DEG 16KT 4210 9372

$$

SMALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:58 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 17, 3:58 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
358 PM CDT THU JUL 17 2008

.DISCUSSION...
BIG WEATHER PRODUCER FOR OUR AREA OVER THE NEXT COUPLE DAYS IS THE
OLD FRONTAL BOUNDARY NEAR IA/MN BORDER WHICH WILL SLOWLY SAG
SOUTHWARD TONIGHT...STALLING ACROSS CENTRAL IA FRIDAY BEFORE MOVING
BACK NORTHWARD SATURDAY. RESULT WILL BE SEVERAL PERIODS OF WET
WEATHER WITH LIKELY POPS ACROSS MUCH OF THE STATE UNTIL LATE
SATURDAY. BAND OF STRONG/SEVERE STORMS CURRENTLY AFFECTING AREA
ROUGHLY FROM FORT DODGE TO WATERLOO WILL MOVE OFF TO THE SOUTHEAST
LATE THIS AFTERNOON/EVENING...WITH ADDITIONAL STORMS DEVELOPING OVER
NEBRASKA AND MOVING INTO OUR AREA FROM THE WEST OVERNIGHT. DUE TO
STABILIZING EFFECTS OF RESULTING LARGE PRECIP FIELD...HIGHEST
CHANCES FOR SEVERE WEATHER WILL BE AHEAD OF THE BOUNDARY THIS
AFTERNOON AND EVENING...AND POSSIBLY IN THE FAR SOUTHEAST FRIDAY
AFTERNOON IF THAT AREA HAS NOT YET BEEN AFFECTED BY CONVECTION. QPFS
DIFFICULT TO PIN DOWN DUE TO LIKELY SEVERAL ROUNDS OF HEAVY
RAIN/STORMS EMBEDDED WITHIN LARGER AREAS OF LIGHT TO MODERATE RAIN.
APPEARS CENTRAL IOWA WILL RECEIVE UPWARDS OF TWO INCHES OF RAIN WITH
HIGHER AMOUNTS IN ISOLATED LOCATIONS. GIVEN THAT THESE ACCUMULATIONS
WILL BE SPREAD OUT OVER A PERIOD OF ABOUT 36 HOURS...AND THAT FFG
VALUES ARE FAIRLY HIGH ATTM...WILL HOLD OFF ON ANY FLASH FLOODING
PRODUCTS. HOWEVER...IF THE STORMS ONGOING IN NORTHERN IOWA THIS
AFTERNOON MAKE IT FAR ENOUGH INTO CENTRAL IOWA THAT THEY AFFECT
AREAS THAT WILL LIKELY RECEIVE THE HIGHER SUBSEQUENT RAINFALL FRIDAY
AND FRIDAY NIGHT...AN FFA MAY BECOME NECESSARY.

ONCE THE BOUNDARY MOVES BACK TO THE NORTH PRECIP SHOULD TAPER OFF
AROUND SATURDAY AFTERNOON...HOWEVER MID-LEVEL NORTHWESTERLY FLOW
WILL THEN SET IN WITH IMPULSES ROUNDING AN UPPER LOW NORTHEAST OF
THE GREAT LAKES AND KEEPING RAIN CHANCES IN THE FORECAST EARLY NEXT
WEEK. EXTENDED MODEL FORECASTS ALSO INDICATE THE POTENTIAL FOR WARM
FRONTAL DEVELOPMENT AROUND SOUTHERN IOWA ON MONDAY OR TUESDAY AS
SURFACE LOW PRESSURE DEVELOPS IN THE LEE OF THE COLORADO ROCKIES.

&&

.AVIATION...17/18Z
A COUPLE OF DIFFERENT ROUNDS ARE POSSIBLE BEFORE 18Z
FRIDAY...ESPECIALLY FOR KFOD AND KMCW...BUT DIFFICULT TO PINPOINT
EXACT TIMING AND LOCATION DUE TO RELATIVELY WEAK FORCING. STORMS
WILL PRODUCE GUSTY WINDS AND TORRENTIAL DOWNPOURS...WHICH WILL TAKE
CONDITIONS TO IFR FOR AWHILE AS THEY MOVE THROUGH. AFTER
06Z...WEATHER SHOULD CALM DOWN IN THE NORTH...AND FOCUS MORE IN
CENTRAL IA...WITH ANOTHER ROUND OF ACTIVE STORMS EXPECTED ON FRIDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM...LEE
SHORT TERM/AVIATION...KJ
Hazardous weather outlook, Jul 17, 11:36 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
1136 AM CDT THU JUL 17 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>059-070-071-181645-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-
1136 AM CDT THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE THREAT FOR SEVERE WEATHER WILL BEGIN IN THE EARLY AFTERNOON
ALONG THE MINNESOTA BORDER...AS SCATTERED THUNDERSTORMS WORK THEIR
WAY SLOWLY SOUTH AND EAST. BY THIS EVENING...STORMS COULD REACH
FROM WEST CENTRAL AND CENTRAL IOWA INTO THE WATERLOO AREA...AND
POINTS NORTH. THE PRIMARY THREAT WILL BE FOR DAMAGING WINDS AND
LARGE HAIL. HEAVY RAINFALL IS POSSIBLE WITH GENERAL RAINFALL
TOTALS AROUND AN INCH...AND ISOLATED AMOUNTS OF 2 TO 3 INCHES
POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS OFF AND ON FRIDAY THROUGH
NEXT TUESDAY. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS
BOTH FRIDAY AFTERNOON AND EVENING...AND TO A LESSER DEGREE LATE
SATURDAY AFTERNOON AND NIGHT. THE PRIMARY THREAT WILL BE DAMAGING
WINDS AND LARGE HAIL...WITH LOCALLY HEAVY RAINS POSSIBLE ON FRIDAY
AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM AROUND 5 PM THROUGH MIDNIGHT
TONIGHT...AND AGAIN BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING.

IAZ060>062-072>075-081>086-092>097-181645-
POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
1136 AM CDT THU JUL 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL SPREAD SOUTHEAST ACROSS THE AREA
TONIGHT...MAINLY AFTER MIDNIGHT. SEVERE WEATHER IS NOT LIKELY WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE LIKELY FRIDAY AND FRIDAY NIGHT...THEN OFF
AND ON SATURDAY THROUGH NEXT TUESDAY. THERE IS A SLIGHT CHANCE
FOR SEVERE THUNDERSTORMS BOTH FRIDAY AFTERNOON AND EVENING...AND
TO A LESSER DEGREE LATE SATURDAY AFTERNOON AND NIGHT. THE PRIMARY
THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE FRIDAY AFTERNOON AND NIGHT AS
WELL...WITH GENERAL RAINFALL AMOUNTS OF AROUND AN INCH AND ISOLATED
AMOUNTS OF UP TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BOTH FRIDAY AND SATURDAY AFTERNOON
AND EVENING.

JUNGBLUTH

In the hours before

Local storm report, Jul 17, 4:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
427 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     LIGHTNING        3 N WATERLOO            42.53N 92.36W
07/17/2008                   BLACK HAWK         IA   BROADCAST MEDIA

            KWWL REPORTS LIGHTNING STRUCK A HOME IN WATERLOO. FIRE
            CREWS HAVE BEEN CALLED.

&&

LEE/SMALL
Local storm report, Jul 17, 4:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
449 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     LIGHTNING        3 N WATERLOO            42.53N 92.36W
07/17/2008                   BLACK HAWK         IA   BROADCAST MEDIA

            KWWL REPORTS LIGHTNING STRUCK A HOME IN WATERLOO AROUND
            400 PM. FIRE CREWS HAVE BEEN CALLED. TIME CORRECTED.

&&

LEE/SMALL
Local storm report, Jul 17, 4:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
457 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HEAVY RAIN       ALDEN                   42.51N 93.38W
07/17/2008  M2.71 INCH       HARDIN             IA   TRAINED SPOTTER

            SPOTTER REPORTS 2.71 INCHES OF RAIN AND MEASURED 57 MPH
            WIND GUST IN ALDEN.

&&

LEE/SMALL
Local storm report, Jul 17, 4:58 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY RAIN       5 NNE EVANSDALE         42.52N 92.22W
07/17/2008  M2.25 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            IN LESS THAN AN HOUR.

&&

STEACHOU
Local storm report, Jul 17, 5:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
528 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HEAVY RAIN       WATERLOO                42.49N 92.35W
07/17/2008  M2.77 INCH       BLACK HAWK         IA   BROADCAST MEDIA

            KWWL REPORTS 2.77 INCHES OF RAINFALL MEASURED IN DOWNTOWN
            WATERLOO.

&&

LEE/SMALL
Local storm report, Jul 17, 5:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
535 PM CDT THU JUL 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HEAVY RAIN       WATERLOO                42.49N 92.35W
07/17/2008  M2.77 INCH       BLACK HAWK         IA   BROADCAST MEDIA

            KWWL REPORTS 2.77 INCHES OF RAINFALL MEASURED IN DOWNTOWN
            WATERLOO. TIME CORRECTED.

&&
CORRECTED TIME.  326 PM REPORT INCORRECT.

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 12:26 PM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto49 min
Jul 17, 12:52 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto38 min
Jul 17, 2:18 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright42 min
Jul 17, 2:21 PM CDTSevere Thunderstorm WarningDMXCerro Gordo39 min
Jul 17, 2:37 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster38 min
Jul 17, 3:08 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright37 min
Jul 17, 3:12 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright48 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.